# SDR KBMA88727

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 0174078010
- Part serial: 401M
- Condition: Leaking
- Location: Engine
- Part time: 7,704 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED START DRAIN VALVE.  UNIT WAS LEAKING.
